# SDR 2008UALA01769

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 48,668 hours, 17,538 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F-CTL ELAC 2 FAULT ON UPPER ECAM.  PERFORMED RESET AND RECURRED.  ELAC INTERMITTANT, BAD MPS BOARD INTERNAL. REPLACED ELAC 2, ALL TESTS NORMAL.
